# SDR CA050224012

- Difficulty date: February 17, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL THE AIRCRAFT EXPERIENCED A YAW ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN ENGINE TORQUE AND TUBINE OVER TEMPERATURE AND LOW OIL PRESSURE WARNING ANNUNCIATIONS.  TAKEOFF WAS ABORTED.  MFG WILL INVESTIGATE THE INCIDENT AND WILL SUPPLIMENT THIS REPORT TO REFLECT ROOT CAUSE AS AND WHEN ESTABLISHED.
